Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Coerciveness of the normal boundary problems for an elliptic operator


Author: Gerd Grubb
Journal: Bull. Amer. Math. Soc. 76 (1970), 64-69
MSC (1970): Primary 3545, 3519, 3523; Secondary 3504
DOI: https://doi.org/10.1090/S0002-9904-1970-12367-9
MathSciNet review: 0252819
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Agmon, On the eigenfunctions and on the eigenvalues of general elliptic boundary value problems, Comm. Pure Appl. Math. 15 (1962), 119-147. MR 26 #5288. MR 147774
  • 2. D. Fujiwara, On some homogeneous boundary value problems bounded below, Proc. Japan Acad. 45 (1969). MR 253371
  • 3. D. Fujiwara and N. Shimakura, Sur les problèmes aux limites stablements variationnels, J. Math. Pures Appl. (to appear).
  • 4. G. Grubb, A characterization of the non-local boundary value problems associated with an elliptic operator, Ann. Sci. Norm. Sup. Pisa 22 (1968), 425-513. MR 239269
  • 5. G. Grubb, Les problèmes aux limites généraux d'un opérateur elliptique, provenants de la theorie variationnelle, Bull. Sci. Math. France (to appear).
  • 6. L. Hörmander, Pseudo-differential operators and non-elliptic boundary problems, Ann. of Math. (2) 83 (1966), 129-209. MR 38 #1387. MR 233064
  • 7. J. L. Lions and E. Magenes, Problèmes aux limites non homogènes et applications. Vol. 1, Dunod, Paris, 1968. MR 247243
  • 8. R. T. Seeley, Singular integrals and boundary value problems, Amer. J. Math. 88 (1966), 781-809. MR 35 #810. MR 209915
  • 9. B. R. Vainberg and V. V. Grušin, Uniformly nonelliptic problems. II, Math. Sb. 73 (115) (1967), 126-154 = Math. USSR Sb. 2 (1967), 111-133. MR 36 #552. MR 217463

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 3545, 3519, 3523, 3504

Retrieve articles in all journals with MSC (1970): 3545, 3519, 3523, 3504


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12367-9

American Mathematical Society